American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] J. R. Philip. The convergence and partial convergence of alternating series . Math. Comp. 35 (1980) 907-916. MR 572864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Avram Sidi. Analysis of convergence of the $T$-transformation for power series . Math. Comp. 35 (1980) 833-850. MR 572860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Avram Sidi. Convergence properties of some nonlinear sequence transformations . Math. Comp. 33 (1979) 315-326. MR 514827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] M. Bhaskara Rao, K. P. S. Bhaskara Rao and B. V. Rao. Remarks on subsequences, subseries and rearrangements . Proc. Amer. Math. Soc. 67 (1977) 293-296. MR 0493027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] K. Schrader and S. Umamaheswaram. Almost everywhere convergence for sequences of continuous functions . Proc. Amer. Math. Soc. 47 (1975) 387-392. MR 0352773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] James L. Thornburg. Convergent subsequences from sequences of functions . Trans. Amer. Math. Soc. 208 (1975) 171-192. MR 0372458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Leon Gerber. Complex iterated radicals . Proc. Amer. Math. Soc. 41 (1973) 205-210. MR 0318721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Walter Rudin. A very slowly convergent sequence of continuous functions . Proc. Amer. Math. Soc. 39 (1973) 647-648. MR 0315324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information
View Article: PDF

[40] C. Raymond Adams. On summability of double series . Trans. Amer. Math. Soc. 34 (1932) 215-230. MR 1501635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Florence M. Mears. Riesz summability for double series . Trans. Amer. Math. Soc. 30 (1928) 686-709. MR 1501454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Charles N. Moore. Generalized limits in general analysis. I . Trans. Amer. Math. Soc. 24 (1922) 79-88. MR 1501214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Raymond W. Brink. A new integral test for the convergence and divergence of infinite series . Trans. Amer. Math. Soc. 19 (1918) 186-204. MR 1501097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Charles N. Moore. On the introduction of convergence factors into summable series and summable integrals . Trans. Amer. Math. Soc. 8 (1907) 299-330. MR 1500786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Charles N. Moore. Errata: ``On the introduction of convergence factors into summable series and summable integrals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 299--330; 1500786] . Trans. Amer. Math. Soc. 8 (1907) 535-536. MR 1500483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Florian Cajori. Divergent and conditionally convergent series whose product is absolutely convergent . Trans. Amer. Math. Soc. 2 (1901) 25-36. MR 1500553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Alfred Pringsheim. Ueber die Anwendung der Cauchy'schen Multiplicationsregel auf bedingt convergente oder divergente Reihen . Trans. Amer. Math. Soc. 2 (1901) 404-412. MR 1500575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Edward B. Van Vleck. On linear criteria for the determination of the radius of convergence of a power series . Trans. Amer. Math. Soc. 1 (1900) 293-309. MR 1500538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Edward B. Van Vleck. Errata: ``On linear criteria for the determination of the radius of convergence of a power series'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 293--309; 1500538] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2